| Model Number |
405672 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Oem manufacture: (b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the tray spn whit25g3.5 l/b-d/e blue drape was ineffective, and the treatment failed to work.The following information was provided by the initial reporter: there were several consecutive failed spinal anesthetics on ob.Consistent factor has been using the spinal bupivacaine (0.75%) from the kits.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: one sample was provided to our quality team for investigation.The anesthetic ampules and contents were examined.No discernible haze or particulate matter was observed.The samples appeared clear, colorless and did not contain any coloration or hue and had the appearance of water.The returned samples met the criteria for passing, therefore the reported failure was not confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001387936 was performed and no recorded quality problems or rejections related to this incident were found.The sterilization records indicated no issues.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.